MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 4.0MM CANNULATED CANCELLOUS SCREW, PARTIAL THREAD, T15, 50MM; ORTHOPEDIATRICS PEDILOC FRAGMENT SCREW

ORTHOPEDIATRICS, CORP 4.0MM CANNULATED CANCELLOUS SCREW, PARTIAL THREAD, T15, 50MM; ORTHOPEDIATRICS PEDILOC FRAGMENT SCREW
Model Number N/A
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product has been received by orthopediatrics and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It has been reported that during an implantation of a pedifrag plate, a screw met a previously inserted cortical screw causing the screw to unravel in the patient.The damaged screw was removed and a new screw inserted.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to provide the following additional information: (b)(4).Complaint sample was evaluated and the report of screw unraveling was not confirmed.The screw was found to be broken at the junction of thread and neck.Investigation results concluded that the reported event was due to the screw contacting another screw during implantation.

Brand Name
4.0MM CANNULATED CANCELLOUS SCREW, PARTIAL THREAD, T15, 50MM
Common Device Name
ORTHOPEDIATRICS PEDILOC FRAGMENT SCREW
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN 46582
MDR Report Key7284059
Report Number3006460162-2018-00014
Device Sequence Number11057116
Product Code HWC
UDI-Device Identifier00841132113493
UDI-Public(01)00841132113493(10)151914-A
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberN/A
Device Catalogue Number00-1005-4250
Device Lot Number151914-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer01/22/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date12/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient Weight54